Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Herbal incense withdraw and problems associated with synthetic weed
    avatar
    An_249128 posted:
    My fiance started abusing herbal incencse and i really am disturbed by this. While on it, when he has the money he seems depressed, unaffectionate, uncaring, lacks motivation in any of his usual hobbies. He loses memory frequently and loses his sex drive. He lets his appearance go, and housework. His eyes are blood shot also. he goes thru a 10g bag in 3 days. He recently ran out of it and had to withdraw and swears that its not addictive and that he had the flu. His symptoms were vommiting, insomnia, shakes and chills for 3 days. he was always too hot or too cold. He didnt buy me a birrhday gift but spent $100 on herbal weed instead,, which lasted him under a week. He has also had no appetite the past few days. while using the incence he wont take me to my drs appointments and wont drive anywhere. All he cares about is getting high..
    Reply
     
    avatar
    Betty Ford Center
    James Golden, MD responded:
    From how you describe your fiance, I'm concerned about him as well.

    The only thing you can do is to tell him how his behavior and appearance affect you and how you feel about what's going on with him. You can also ask him to seek help because you believe this is the best for him and for your relationship. It sounds like he has a substance dependence on K2 (spice,) and seeing a physician to confirm this would be the best thing for him.

    You can't control him, you didn't cause this and you can't cure his disease. However, you can take care of yourself and draw boundries to honor the relationship you have together.


    Featuring Experts from Betty Ford Center

    Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

    Helpful Tips

    Will smoking weed effect my everyday life and health due to my age?
    I'm 14 and I've been smoking marijuana since I was 12 due to family problems&a family loss and my grades seem to me slowly going down ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.